# SDR 04FDEA02346

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 25,532 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE INTERIOR OF AFT CARGO DOOR UPPER BOX AT LONGERON 27L FITTING AND SEVERAL HARDWARE,   STA 1787 TO STA 1841, LONGERON 27L, LBL 101.0 TO LBL 106.0. REMOVED CORROSION, EXCEEDS LIMITS IAW DC10 SRM 53-00-01 VOL I, REMOVED AND REPLACED   HEADER BEAM, REMOVED AND REINSTALLED SHROUD, TORQUE BOX WEBS, AFT TORQUE BOX, BATHTUB FITTING,   ATTACH ANGLES, TEE FITTING, STUB FRAMES, INTERCOSTALS, END FITTING, SCUFF FITTING, STIFFNER, RACK, STOP   PAD, CONTROL ARM FITTING, SEAL RETAINER, GILL LINER AND CLOSEOUT PANELS REMOVED TO FOM IAW DC10   SRM 51-31-01 VOL II, 51-33-01 VOL II, 53-00-01 AND 51-35-01 VOL II.
